IIMAS - English version
IIMAS

Researchers Directory







Jiménez Guzmán, Jaime

Researcher
Ph.D. (University of Pennsylvania, USA)


Department:
Mathematical Modeling of Social Systems

Area of interest:
Social Systems

Phone:
+52 (55) 5622-3597

E-mail:
jjimen@unam.mx

Website: Visit url

A B C D F G H I J M O P R S V W



Arnaud Charles Leo
Jégousse

Jaime
Jiménez

María del Carmen
Jorge
     


 

University Project on Nonlinear Phenomena and Mechanics Information
“Universidad Nacional Autónoma de México (UNAM). All rights reserved 2014-2015. This page may be reproduced for non-profit purposes, with the proviso that it cannot be altered, and that it quotes the complete source and electronic address. Otherwise it requires prior written permission from the institution”.